# SDR FDEA202111022721

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Unknown
- Location: Zone 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING BEADED DOUBLER REPAIR FOUND AT LEFT HAND WING FIXED   LEADING EDGE INNER COMPARTMENT XOS 649. EXISTING BEADED DOUBLER REPAIR AT LEFT HAND WING FIXED LEADING EDGE INNER   COMPARTMENT XOS 649 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 57-  40-02-2R REPAIR 15 FIGURE 203. EO 1-5100-7-5001 B6 PART 1, TITLE: STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
